# SDR RAIA201708010004

- Difficulty date: August 1, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 42,350 hours, 38,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 ANGLE IS CORRODED AT THE LOWER END.  PERFORMED A REPAIR ON THE FRAME 68 ANGLE.
